Advertisement

Science China Mathematics

, Volume 57, Issue 4, pp 855–872 | Cite as

On a semilinear stochastic partial differential equation with double-parameter fractional noises

  • JunFeng Liu
  • LiTan Yan
Articles

Abstract

We study the existence, uniqueness and Hölder regularity of the solution to a stochastic semilinear equation arising from 1-dimensional integro-differential scalar conservation laws. The equation is driven by double-parameter fractional noises. In addition, the existence and moment estimate are also obtained for the density of the law of such a solution.

Keywords

stochastic partial differential equations double-parameter fractional noises Hölder regularity density of the law Malliavin calculus 

MSC(2010)

60G22 60H07 60H15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Albeverio S, Rüdiger B, Wu J L. Invariant measures and symmetry property of Lévy type operators. Potential Anal, 2000, 13: 147–168CrossRefzbMATHMathSciNetGoogle Scholar
  2. 2.
    Bass R F, Levin D A. Transition probabilities for symmetric jump processes. Trans Amer Math Soc, 2002, 354: 2933–2953CrossRefzbMATHMathSciNetGoogle Scholar
  3. 3.
    Bertoin J. Structure of shocks in Burgers turbulence with stable noise initial data. Comm Math Phys, 1999, 203: 729–741CrossRefzbMATHMathSciNetGoogle Scholar
  4. 4.
    Biler P, Funaki T, Woyczynski W A. Fractal Burgers equations. J Differential Equations, 1998, 148: 9–46CrossRefzbMATHMathSciNetGoogle Scholar
  5. 5.
    Biler P, Karch G, Woyczynski W A. Asymptotics for multifractal conservation laws. Studia Math, 1999, 125: 231–252MathSciNetGoogle Scholar
  6. 6.
    Biler P, Woyczynski W A. Global and exploding solutions for nonlocal quadratic evolution problems. SIAM J Appl Math, 1999, 59: 845–869CrossRefzbMATHMathSciNetGoogle Scholar
  7. 7.
    Bo L, Jiang J, Wang Y. On a class of stochastic Anderson models with fractional noises. Stoch Anal Appl, 2008, 26: 256–273CrossRefzbMATHMathSciNetGoogle Scholar
  8. 8.
    Bo L, Jiang J, Wang Y. Stochastic Cahn-Hilliard equation with fractional noise. Stoch Dyn, 2008, 8: 643–665CrossRefzbMATHMathSciNetGoogle Scholar
  9. 9.
    Cardon-Weber C. Cahn-Hilliard stochastic equation: Existence of the solution and its density. Bernoulli, 2000, 7: 777–816CrossRefMathSciNetGoogle Scholar
  10. 10.
    Chen Z Q, Kumagai T. Heat kernel estimates for stable-like processes on d-sets. Stochastic Process Appl, 2003, 108: 27–62CrossRefzbMATHMathSciNetGoogle Scholar
  11. 11.
    Dalang R. Extending the martingale measure stochastic integral with applications to spatially homogeneous SPDE’s. Electron J Probab, 1999, 4: 1–29CrossRefMathSciNetGoogle Scholar
  12. 12.
    Duncan T E, Maslowski B, Pasik-Duncan B. Fractional Brownian motion and stochastic equations in Hilbert spaces. Stoch Dyn, 2002, 2: 225–250CrossRefzbMATHMathSciNetGoogle Scholar
  13. 13.
    Giraud C. On regular points in Burgers turbulence with stable noise initial data. Ann Inst H Poincaré Probab Statist, 2002, 38: 229–251CrossRefzbMATHMathSciNetGoogle Scholar
  14. 14.
    Gyöngy I, Nualart D. On the stochastic Burgers equation in the real line. Ann Probab, 1999, 27: 782–802CrossRefzbMATHMathSciNetGoogle Scholar
  15. 15.
    Hu Y. Heat equations with fractional white noise potentials. Appl Math Optim, 2001, 43: 221–243CrossRefzbMATHMathSciNetGoogle Scholar
  16. 16.
    Hu Y, Nualart D. Stochastic heat equation driven by fractional noise and local time. Probab Theory Related Fields, 2009, 143: 285–328CrossRefzbMATHMathSciNetGoogle Scholar
  17. 17.
    Jiang Y, Shi K, Wang Y. Large deviation principle for the fourth-order stochastic heat equations with fractional noises. Acta Math Sin Engl Ser, 2010, 26: 89–106CrossRefzbMATHMathSciNetGoogle Scholar
  18. 18.
    Jiang Y, Shi K, Wang Y. Stochastic fractional Anderson models with fractional noises. Chin Ann Math Ser B, 2010, 31: 101–118CrossRefzbMATHMathSciNetGoogle Scholar
  19. 19.
    Jiang Y, Wang X, Wang Y. On a stochastic heat equation with first order fractional noises and applications to finance. J Math Anal Appl, 2012, 396: 656–669CrossRefzbMATHMathSciNetGoogle Scholar
  20. 20.
    Jiang Y, Wei T, Zhou X. Stochastic generalized Burgers equations driven by fractional noises. J Differential Equations, 2012, 252: 1934–1961CrossRefzbMATHMathSciNetGoogle Scholar
  21. 21.
    Kolokoltsov V. Symmetric stable laws and stable-like jump-diffusions. Proc London Math Soc, 2000, 80: 725–768CrossRefzbMATHMathSciNetGoogle Scholar
  22. 22.
    Komatsu T. Markov processes associted with certain integro-differential operators. Osaka J Math, 1973, 10: 271–303zbMATHMathSciNetGoogle Scholar
  23. 23.
    Komatsu T. Uniform estimates of fundamental solutions associted with non-local Dirichlet forms. Osaka J Math, 1995, 32: 833–860zbMATHMathSciNetGoogle Scholar
  24. 24.
    Lions J L. Quelques Methods de Rosolution des Problémes aux Limites non Linéaris. Paris: Gauthier-Villars, 1969Google Scholar
  25. 25.
    Liu J, Yan L, Cang Y. On a jump-type stochastic fractional partial differential equation with fractional noises. Nonlinear Anal, 2012, 75: 6060–6070CrossRefzbMATHMathSciNetGoogle Scholar
  26. 26.
    Mémin J, Mishura Y, Valkeila E. Inequalities for moments of Wiener integrals with respect to a fractional Brownian motion. Statist Probab Lett, 2001, 51: 197–206CrossRefzbMATHMathSciNetGoogle Scholar
  27. 27.
    Nualart D. Malliavin Calculus and Related Topics. Berlin-Heidelberg: Springer-Verlag, 2006zbMATHGoogle Scholar
  28. 28.
    Nualart D, Ouknine Y. Regularization of quasilinear heat equations by a fractional noise. Stoch Dyn, 2004, 4: 201–221CrossRefzbMATHMathSciNetGoogle Scholar
  29. 29.
    Tindel S, Tudor C A, Viens F. Stochastic evolution equations with fractional Brownian motion. Probab Theory Related Fields, 2003, 127: 186–204CrossRefzbMATHMathSciNetGoogle Scholar
  30. 30.
    Truman A, Wu J L. Stochastic Burgers equation with Lévy space-time white noises. In: Davies I M, et al., eds. Probabilistic Methods in Fluids. Singapore: World Scientific, 2003, 298–323Google Scholar
  31. 31.
    Truman A, Wu J L. Fractal Burgers equation driven by Lévy noises. In: Da Prato G, Tabaro L, eds. Lecture notes in Pure and Applied Mathematics, 245. Boca Raton-London-New York: Chapman & Hall/CRC Taylor & Francis Group, 2006, 295–310 SPDE and ApplicationsGoogle Scholar
  32. 32.
    Truman A, Wu J L. On a stochastic nonlinear equation arising from 1D integro-differential scalar conservation laws. J Funct Anal, 2006, 238: 612–635CrossRefzbMATHMathSciNetGoogle Scholar
  33. 33.
    Walsh J B. An introduction to stochastic partial differential equations. In: Ecole d’été de Probabilités de St. Flour XIV, Lect Notes in Math. Berlin: Springer-Verlag, 1986, 1180: 266–439Google Scholar
  34. 34.
    Wehr J, Xin J. White noise perturbation of the viscous shock fronts of the Burgers equation. Comm Math Phys, 1996, 181: 183–203CrossRefzbMATHMathSciNetGoogle Scholar
  35. 35.
    Wei T. High-order heat equations driven by multi-parameter fractional noises. Acta Math Sin Engl Ser, 2010, 26: 1943–1960CrossRefzbMATHMathSciNetGoogle Scholar
  36. 36.
    Winkel M. Burgers turbulence initialized by a regenerative impulse. Stochastic Process Appl, 2001, 93: 241–268CrossRefzbMATHMathSciNetGoogle Scholar
  37. 37.
    Stroock D W. Diffusion processes associted with Lévy generators. Z Wahrsch Verw Gebiete, 1975, 32: 209–224CrossRefzbMATHMathSciNetGoogle Scholar
  38. 38.
    Zhang T, Zheng W. SPDEs driven by space-time white noises in high dimensions: Absolute continuity of the law and convergence of solutions. Stoch Stoch Rep, 2003, 75: 103–128CrossRefMathSciNetGoogle Scholar

Copyright information

© Science China Press and Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  1. 1.Department of MathematicsNanjing Audit UniversityNanjingChina
  2. 2.Department of MathematicsDonghua UniversityShanghaiChina

Personalised recommendations